Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 174, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Sep 7, 2015, 8:54 PM CDT for Dickinson County, Geary County, Morris County, Kansas. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2015, 8:54 PM CDT (01:54 UTC)
- Expired
- Sep 7, 2015, 9:45 PM CDT
- In force
- 51 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dickinson County, KS, Geary County, KS, Morris County, KS
The radar
The Topeka radar (KTWX), 57 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 9:05 PM CDT | TSTM WND GST 60 | 4 Ssw Junction City, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 7, 3:37 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 1.9 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1383 J/kg
- Mixed-layer CIN
- -203 J/kg
- Mixed-layer LCL
- 1372 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 275 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
937 WUUS53 KTOP 080154 SVRTOP KSC041-061-127-080245- /O.NEW.KTOP.SV.W.0174.150908T0154Z-150908T0245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TOPEKA KS 854 PM CDT MON SEP 7 2015 THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN MORRIS COUNTY IN EAST CENTRAL KANSAS... SOUTHERN GEARY COUNTY IN EAST CENTRAL KANSAS... SOUTHEASTERN DICKINSON COUNTY IN CENTRAL KANSAS... * UNTIL 945 PM CDT * AT 854 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WOODBINE... MOVING EAST AT 25 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...LAW ENFORCEMENT. POWER LINES REPORTED DOWN IN THE ABILENE AREA. REPORT CAME IN AT 854 PM CDT. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... JUNCTION CITY...CHAPMAN...ENTERPRISE...WHITE CITY...DWIGHT... WOODBINE...PARKERVILLE AND LATIMER. THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 282 AND 297. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3900 9710 3903 9650 3869 9655 3871 9714 TIME...MOT...LOC 0154Z 276DEG 20KT 3887 9697 HAIL...0.75IN WIND...60MPH $$ BOWEN
3 follow-up statements
804
WWUS53 KTOP 080206
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
906 PM CDT MON SEP 7 2015
KSC041-061-127-080245-
/O.CON.KTOP.SV.W.0174.000000T0000Z-150908T0245Z/
MORRIS-GEARY-DICKINSON-
906 PM CDT MON SEP 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHWESTERN MORRIS...SOUTHERN GEARY AND SOUTHEASTERN DICKINSON
COUNTIES...
AT 905 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF WOODBINE...MOVING EAST AT 25 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...EMERGENCY MANAGEMENT. AT 8:20 PM CDT...WIDESPREAD POWER
OUTAGES REPORTED IN ABILENE. POSSIBLE HOUSE DAMAGED 8 MILES SOUTH
SOUTHWEST OF ABILENE.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
JUNCTION CITY...CHAPMAN...WHITE CITY...DWIGHT...WOODBINE...
PARKERVILLE AND LATIMER.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 284 AND 297.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3900 9707 3903 9650 3869 9655 3871 9710
TIME...MOT...LOC 0205Z 276DEG 20KT 3886 9689
HAIL...0.75IN
WIND...70MPH
$$
BOWEN214
WWUS53 KTOP 080213
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
913 PM CDT MON SEP 7 2015
KSC041-061-127-080245-
/O.CON.KTOP.SV.W.0174.000000T0000Z-150908T0245Z/
MORRIS-GEARY-DICKINSON-
913 PM CDT MON SEP 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHWESTERN MORRIS...SOUTHERN GEARY AND SOUTHEASTERN DICKINSON
COUNTIES...
AT 912 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF WHITE CITY...MOVING EAST AT 25 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
JUNCTION CITY...WHITE CITY...DWIGHT...WOODBINE...PARKERVILLE AND
LATIMER.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 288 AND 297.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3900 9700 3903 9650 3869 9655 3871 9702
TIME...MOT...LOC 0212Z 276DEG 20KT 3886 9684
HAIL...0.75IN
WIND...70MPH
$$
BOWEN780
WWUS53 KTOP 080222
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
922 PM CDT MON SEP 7 2015
KSC041-080230-
/O.CAN.KTOP.SV.W.0174.000000T0000Z-150908T0245Z/
DICKINSON-
922 PM CDT MON SEP 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DICKINSON COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
EAST CENTRAL KANSAS.
LAT...LON 3871 9693 3881 9693 3881 9689 3887 9689
3887 9693 3898 9693 3897 9695 3900 9695
3903 9650 3869 9655
TIME...MOT...LOC 0220Z 276DEG 20KT 3886 9678
$$
KSC061-127-080245-
/O.CON.KTOP.SV.W.0174.000000T0000Z-150908T0245Z/
MORRIS-GEARY-
922 PM CDT MON SEP 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHWESTERN MORRIS AND SOUTHERN GEARY COUNTIES...
AT 920 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITE CITY...
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...EMERGENCY MANAGEMENT. AT 905 PM CDT...60 MPH WIND GUSTS
WERE REPORTED ON US HIGHWAY 77...4 MILES SOUTH OF INTERSTATE 70.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
JUNCTION CITY...WHITE CITY...DWIGHT...PARKERVILLE AND LATIMER.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 291 AND 296.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3871 9693 3881 9693 3881 9689 3887 9689
3887 9693 3898 9693 3897 9695 3900 9695
3903 9650 3869 9655
TIME...MOT...LOC 0220Z 276DEG 20KT 3886 9678
HAIL...1.00IN
WIND...60MPH
$$
BOWENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 6:46 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Sep 7, 6:46 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 646 PM CDT MON SEP 7 2015 ...Update to near term convective forecast and aviation forecast discussion... .UPDATE... ISSUED AT 636 PM CDT MON SEP 7 2015 The environment across the forecast area continues to evolve this evening, and have adjusted the severe thunderstorm watch accordingly. First off, northeast Kansas appears to have stabilized substantially, and while there is a westerly advection component of the more unstable central KS air, limited daytime heating should keep the severe potential quite low in northeast KS. Should note that ample shear remains in place, so any elevated storms that can recognized this shear would pose a short lived severe threat. Central and east central KS remain quite unstable, with perhaps the greatest instability into east central Kansas where Emporia has a temperature of 88 with a dewpoint of 73 at last hour, likely resulting in surface based CAPE well over 2000 J/Kg. Meanwhile, effective shear at or greater than 40 kts has overspread the area. This has fueled recent supercell development in Marion county and could sustain the severe threat across the rest of east central KS as well...although again the instability decreases into far eastern KS. An outflow boundary near/just north of Emporia may serve as a focus for severe storm development with very large hail, damaging winds, and a small but non-zero threat for tornadoes. Severe threat should wane after 9 PM. && .SHORT TERM...(THIS EVENING THROUGH Tuesday) ISSUED AT 402 PM CDT MON SEP 7 2015 Showers and isolated storms continued off and on through the afternoon hours in a zone of 1000-900mb convergence, weak isentropic lift and the presence of a weak wave. Although the bulk of the precipitation has moved east into missouri expect isolated to scattered showers to continue across east central Kansas into the early evening hours. Further north near the Nebraska border where few clouds have allowed temperatures to warm into the lower to mid 90s. Latest mesoanalysis shows about 40 to 50kts of effective shear, 1500-3000 J/kg of CAPE and no cap in place. Isolated thunderstorms have developed just to the northwest of the forecast area and were moving northeast across southern Nebraska at 1930Z. Latest runs of the HRRR and the RAP suggest further development across north central Kansas into the evening hours, with additional development from central Kansas across northeast Kansas through the evening hours. Storms that can develop across the northern counties may be severe with hail, strong winds and an isolated tornado possible. Another round of storms is expected overnight into Tuesday morning as the upper level trough progresses eastward across the Northern and Central Plains. Good moisture transport is expected into northeast Kansas overnight with precipitable water around 2 inches which will increase the potential for locally heavy rainfall. The front is expected to move slowly southeast across the forecast area on Tuesday then moving out of east central Kansas Tuesday evening. Showers and thunderstorms will likely be ongoing in the morning hours and then continue along the boundary in the afternoon. Clouds south of I-70 have kept temperatures in check in the upper 70s to upper 80s. Will likely still see some fluctuations in temperatures through the late afternoon where the sun can come out. Tonight, lows should cool into the low to mid 70s with highs on Tuesday only in the low to mid 80s. .LONG TERM...(Tuesday NIGHT THROUGH Monday) ISSUED AT 402 PM CDT MON SEP 7 2015 Cold front and associated showers and thunderstorms should be moving to the southeast out of east central KS Tuesday evening. Then surface high pressure builds in with pleasant temperatures and lower humidities for Wednesday and Wednesday night. Northwest flow aloft then sets up through the end of the week with the first in a series of disturbances possibly affecting north central KS by late Thursday afternoon. That system moves through Thursday night through Friday with a good chance of thunderstorms during this time. Subsidence behind the trough and associated surface high pressure builds in for Saturday, and an upper ridge builds eastward for Sunday and Monday, keeping the weekend into Monday dry. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z Tuesday EVENING) ISSUED AT 636 PM CDT MON SEP 7 2015 Main TAF focus is on convection as the next 18 to 24 hours could feature scattered thunderstorms in and near TAF sites at any given time. The best chances appear to be over the next few hours and have run prevailing VCTS group with TEMPO periods of IFR vis owing to the scattered nature of the heavy rain. Beyond 05Z, have maintained a VCTS group, but more for uncertainty rather than a persistent TS in the vicinity of the aerodromes. Winds should turn more out of the northeast by tomorrow afternoon with lower but non-zero TS chances. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...Barjenbruch SHORT TERM...53 LONG TERM...GDP AVIATION...Barjenbruch
Hazardous weather outlook, Sep 7, 8:47 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 847 PM CDT MON SEP 7 2015 KSZ008>012-020>024-026-034>040-054>056-058-059-090200- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 847 PM CDT MON SEP 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE FORECAST AREA THIS EVENING AND INTO THE OVERNIGHT HOURS. A FEW OF THESE STORMS WILL BECOME SEVERE THROUGH LATE EVENING. DAMAGING WIND GUSTS WILL BE THE PRIMARY HAZARD BUT VERY HEAVY RAINFALL AND HAIL WILL ALSO BE POSSIBLE. ISOLATED FLASH FLOODING MAY DEVELOP TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORM CHANCES CONTINUE TUESDAY INTO TUESDAY EVENING AS THE SURFACE FRONT AND UPPER SYSTEM MOVE THROUGH THE AREA. A FEW OF THESE STORMS COULD BE STRONG TO SEVERE. LOCALLY HEAVY RAINFALL WILL ALSO CONTINUE TO BE A HAZARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT LIKELY TO BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP
In the hours before
Local storm report, Sep 7, 5:12 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
512 PM CDT MON SEP 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND GST 2 S SUMMERFIELD 39.97N 96.35W
09/07/2015 E60 MPH MARSHALL KS EMERGENCY MNGR
&&
BYRNESpecial weather statement, Sep 7, 5:13 PM CDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 513 PM CDT MON SEP 7 2015 KSZ010-011-072245- MARSHALL-NEMAHA- 513 PM CDT MON SEP 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NEMAHA AND NORTHEASTERN MARSHALL COUNTIES UNTIL 545 PM CDT... AT 512 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SUMMERFIELD...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AXTELL. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN KANSAS. LAT...LON 3987 9601 3986 9633 4000 9634 3999 9601 TIME...MOT...LOC 2212Z 269DEG 23KT 3997 9625 BOWEN
Special weather statement, Sep 7, 5:24 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 524 PM CDT MON SEP 7 2015 KSZ034-072300- OTTAWA- 524 PM CDT MON SEP 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTTAWA COUNTY UNTIL 600 PM CDT... AT 524 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BENNINGTON...MOVING EAST AT 25 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BENNINGTON AND NILES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL KANSAS. LAT...LON 3912 9737 3896 9737 3896 9772 TIME...MOT...LOC 2224Z 250DEG 22KT 3899 9755 BB
Special weather statement, Sep 7, 6:07 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 607 PM CDT MON SEP 7 2015 KSZ035>037-072345- DICKINSON-MORRIS-GEARY- 607 PM CDT MON SEP 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORRIS... SOUTHWESTERN GEARY AND DICKINSON COUNTIES UNTIL 645 PM CDT... AT 607 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF CARLTON...MOVING EAST AT 35 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ABILENE...HERINGTON...SOLOMON...ENTERPRISE...HOPE...WOODBINE... CARLTON AND LATIMER. THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 267 AND 271. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR EAST CENTRAL KANSAS. LAT...LON 3861 9737 3893 9737 3893 9680 3861 9682 TIME...MOT...LOC 2307Z 270DEG 32KT 3878 9722 BOWEN
Special weather statement, Sep 7, 8:09 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
809 PM CDT MON SEP 7 2015
KSZ038-039-080145-
WABAUNSEE-SHAWNEE-
809 PM CDT MON SEP 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WABAUNSEE AND
SOUTHWESTERN SHAWNEE COUNTIES UNTIL 845 PM CDT...
AT 809 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
KEENE...MOVING EAST AT 15 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DOVER...MAPLE HILL AND KEENE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 338 AND 349.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
EAST CENTRAL KANSAS.
LAT...LON 3887 9589 3887 9594 3884 9595 3885 9597
3890 9615 3908 9610 3908 9587
TIME...MOT...LOC 0109Z 280DEG 15KT 3898 9604
BOWENSpecial weather statement, Sep 7, 8:37 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
837 PM CDT MON SEP 7 2015
KSZ035-037-080200-
DICKINSON-MORRIS-
837 PM CDT MON SEP 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MORRIS AND SOUTHERN
DICKINSON COUNTIES UNTIL 900 PM CDT...
AT 836 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTHWEST OF HOPE...MOVING EAST AT 25 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HERINGTON...HOPE AND WOODBINE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
EAST CENTRAL KANSAS.
LAT...LON 3883 9724 3882 9685 3857 9690 3858 9693
3861 9693 3861 9708 3865 9729
TIME...MOT...LOC 0136Z 281DEG 21KT 3874 9718
BOWENThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 8:09 PM CDT | Special Weather Statement | TOP | Wabaunsee | 36 min |
| Sep 7, 8:37 PM CDT | Special Weather Statement | TOP | Dickinson | 23 min |
| Sep 7, 8:43 PM CDT | Areal Flood Advisory | TOP | Shawnee | 3 hr |
| Sep 7, 9:17 PM CDT | Special Weather Statement | TOP | Douglas | 28 min |
| Sep 7, 9:24 PM CDT | Flash Flood Warning | TOP | Shawnee | 3 hr |
| Sep 7, 9:32 PM CDT | Severe Thunderstorm Warning | TOP | Morris | 15 min |
| Sep 7, 9:40 PM CDT | Flash Flood Warning | TOP | Douglas, Jefferson | 3 hr |
| Sep 7, 9:45 PM CDT | Special Weather Statement | TOP | Douglas | 30 min |
| Sep 7, 9:49 PM CDT | Special Weather Statement | TOP | Douglas | 26 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.